# SDR AWXA200601370

- Difficulty date: July 13, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,471 hours, 34,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202200000
- Condition: Debonded
- Location: Fuselage
- Part time: 31,471 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DEBONDED DOUBLER ON FLOOR PANEL NR 151 DF AFT CARGO COMPARTMENT.  FLOOR PANEL NR 151 DF WAS REPLACED IAW SRM 53-02-00 PARA 8G , 8H IRM 9701 REV F AND PROTECTIVE DOUBLER WAS BONDED IAW ER 26 - 5326 - 05209 - RCIC AWA CARD M2M 53 305 REV 5.
